MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bmj.1.6069.1128

Медицинская библиотека · British medical journal · 1977

Self-poisoning with barbiturates in England and Wales during 1959-74.

Johns M W

Сравнительное исследованиеСтатьяПеревод в очереди

Аннотация

Hospital admissions due to acute barbiturate poisoning per million population in England and Wales have decreased since 1965 at about the same rate as NHS prescriptions for barbiturates. Admissions due to poisoning with other drugs have increased, but, largely because the benzodiazepine hypnotics and tranquillisers are much less toxic than the barbiturates that they are replacing, deaths from poisoning with all solids and liquids have decreased. The risk of death from self-poisoning associated with each barbiturate prescription has increased two and a half times since 1961, perhaps partly because greater quantities of barbiturate are being dispensed with each prescription and partly because patients for whom these drugs are still being prescribed would, in the event of an overdose, be unlikely to be found and admitted to hospital in time owing to their age and social circumstances. There is now little to justify prescribing barbiturate hypnotics or sedatives for anyone.

Для цитирования: Johns M W. Self-poisoning with barbiturates in England and Wales during 1959-74.. British medical journal. 1977. DOI: 10.1136/bmj.1.6069.1128.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.